# SDR 2008UALA06014

- Difficulty date: October 6, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N194UA
- Make and model: Boeing 747422
- Aircraft serial: 26892
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Aspirator
- Part number: 3A24024
- Part serial: 023069
- Condition: Damaged
- Location: Evac Slide
- Component: Evac Slide
- Component part number: 7A1323113
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ASPIRATOR DAMAGED & ROTOR STATOR BLADES.  FOREIGN OBJECT GOT INSIDE ASPIRATOR AND DAMAGED BARREL AND ROTOR STATOR BLADES.  REPLACED ASPIRATOR.
